Soliman, E. A., A. K. Abdelmageed, and M. A. El-Gamal, "Estimating the location of a metal strip using radial basis function neural networks", Electromagnetics, vol. 23, issue 5: Taylor & Francis, pp. 431-443, 2003. Abstract

n/a

and Abdelmageed, M. A. A. K. A. K., "The uniqueness problem of the surface integral equations of a conducting body in a layered medium", Progress in Electromagnetics Research (PIER), vol. 23, pp. 275-298, 1999. Abstract

n/a

Sakr, A. A., E. A. Soliman, and A. K. Abdelmageed, "A surface integral equation formulation for electromagnetic scattering from a conducting cylinder coated with multilayers of homogeneous materials", Journal of Applied Physics, vol. 116, issue 5: AIP Publishing, pp. 054902, 2014. Abstract
n/a
Abdelmageed, A., "Efficient evaluation of modal Green's functions arising in EM scattering by bodies of revolution", Progress In Electromagnetics Research, vol. 27: EMW Publishing, pp. 337-356, 2000. Abstract
n/a
Abdelmageed, A. K., "Comparison of Two Approaches to Evaluate Nonsymmetrical Components of Green's Functions for Multi-Layered Media in the Near-Field Region", Electromagnetics, vol. 30, issue 5: Taylor & Francis Group, pp. 419-434, 2010. Abstract
n/a
Sakr, A. A., E. A. Soliman, and A. K. Abdelmageed, "An Integral Equation Formulation for TM Scattering by a Conducting Cylinder Coated with an Inhomogeneous Dielectric/Magnetic Material", Progress In Electromagnetics Research B, vol. 60: EMW Publishing, pp. 49-62, 2014. Abstract
n/a
Abdelmageed, A. K., "Analysis of vertical monopoles in a grounded substrate using the discrete realā€images method", Microwave and optical technology letters, vol. 45, issue 1: Wiley Online Library, pp. 53-55, 2005. Abstract
n/a
Sakr, A. A., E. A. Soliman, and A. K. Abdelmageed, "Electromagnetic TE scattering by a conducting cylinder coated with an inhomogeneous dielectric/magnetic material", Journal of Electromagnetic Waves and Applications, issue ahead-of-print: Taylor & Francis, pp. 1-12, 2014. Abstract
n/a
Abdelmageed, A. A. K., "Magnetic field integral equation for electromagnetic scattering by conducting bodies of revolution in layered media", Progress In Electromagnetics Research, vol. 24: EMW Publishing, pp. 19-37, 1999. Abstract
n/a
Mohsen, A. A. K., and A. K. Abdelmageed, "An efficient extension of image approximation of infinitesimal dipoles in a half-space", AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS, vol. 54, issue 2: GUSTAV FISCHER VERLAG VILLENGANG 2, D-07745 JENA, GERMANY, pp. 73-77, 2000. Abstract
n/a